SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

im having a bad reaction to an epidural, what should i do????

Started by 1262760793@facebook on 12/18/2012 2:18pm

I have severe back pain and nerve pain. Friday I went to my pain clinic and got an epidural. It is Tuesday now and I'm completely drained still with an excruciating migraine and my back hurts a thousand times worse and I went to the emergency room and was told I'm having a bad reaction. Go figure I wake up and still feeling terrible. I'm only 20 and it seems my Dr s refuse to take me seriously because of my age..yet I've been disabled since I was 17. Someone please give me a word of advice it would be greatly appreciated :-)

Do you find this discussion helpful?
0

3 Responses

Like/Dislike
1

Alisa, have you called the pain clinic where got the epidural?

Like/Dislike
-2

Alisa the shot`s would hurt me more fore about six days. Then they would only help me for 2 weeks. Sam

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete